Blurred Vision & Other Eye Symptoms?

Messages
24
Likes
30
Hello,

I have been trying to get my b-vitamin supplements correct... Yea, right! and have noticed some strange eye symptoms that I think might be related to the supplements.

1. For most of my life I feel like I have had an intermittent film on my eyes that tends to affect focus of my eyes. Now, at age 65, my eyes can no longer focus independently and must use glasses. So this has nothing to do with the focusing muscles in my eyes since my eyes have "solidified".

Now that I have started focusing on b-vitamin supplements, and especially thiamine, I am noticing periods of vision clarity that I haven't seen before. It is like the film on my eyes has been lifted. Unfortunately, this comes and goes and I can't really tie it to taking / not taking specific supplements.

2. Tearing and burning - My eyes are normally not dry so dryness isn't causing the issue. The burning feels like getting sweat in your eyes in the summer. However, it is still winter here. It feels like something in/on my eyelids causes the burning when it gets into my eyes. This causes tearing which releases more of whatever is causing burning making it worse, etc. I have also noticed that the wind can also cause the tearing and burning cycle to begin.

Can any of you shed any insight into these symptoms? Could the burning be related to oxalates and dumping?
 
Messages
9,255
Likes
22,882
I was wondering why the dry eyes eye drops, like simply Visene, burns my eyes so badly and what does that mean?

have some special thiamine I"ve not been brave enough to take, yet. (months later).

maybe the ph of your tears are off somehow.....
 
Messages
24
Likes
30
have some special thiamine I've not been brave enough to take, yet. (months later).
What kind? Just be sure to go low and slow and to take magnesium aspartate with it.

maybe the ph of your tears are off somehow...
No, the tears aren't causing the irritation it is whatever the tears are washing off of my eyelids is causing the irritation.
 
Messages
9,255
Likes
22,882
What kind? Just be sure to go low
my friend called: telling me to try All Thiamine as it was helping her Mom with some neurological things.

I bought Allithiamine (Ecological Formulas brand)....50 mg
and biotin and charcoal...

and ALL THAT is still sealed up. Out of fear of detox and HERXING.

I didn't know charcoal would actual cause a detox, I thought was supposed to absorb and neutralize EGAD.

I am off ALL my protocols which isn't good. (blame getting real sick gastroperesis Nov 28)

including- my chinese herbs and the lymph cleanse I seem to never get to the other side of.

I'm in big personal self-trouble and flagellating myself with wet noodles.

How do you people do this supplement slog? I am just so not cut out for this, while my husband cannot go an hour with out swallowing another 30 pills...........
 

sometexan84

Senior Member
Messages
1,076
Likes
2,108
Hello,

I have been trying to get my b-vitamin supplements correct... Yea, right! and have noticed some strange eye symptoms that I think might be related to the supplements.

1. For most of my life I feel like I have had an intermittent film on my eyes that tends to affect focus of my eyes. Now, at age 65, my eyes can no longer focus independently and must use glasses. So this has nothing to do with the focusing muscles in my eyes since my eyes have "solidified".

Now that I have started focusing on b-vitamin supplements, and especially thiamine, I am noticing periods of vision clarity that I haven't seen before. It is like the film on my eyes has been lifted. Unfortunately, this comes and goes and I can't really tie it to taking / not taking specific supplements.

2. Tearing and burning - My eyes are normally not dry so dryness isn't causing the issue. The burning feels like getting sweat in your eyes in the summer. However, it is still winter here. It feels like something in/on my eyelids causes the burning when it gets into my eyes. This causes tearing which releases more of whatever is causing burning making it worse, etc. I have also noticed that the wind can also cause the tearing and burning cycle to begin.

Can any of you shed any insight into these symptoms? Could the burning be related to oxalates and dumping?
Have you had an ophthalmologist look for Uveitis? It prob would not be related to Vit B... but it is something that can happen to us, due to increased bacteria in our bodies and increased autoimmunity.

That said, if you haven't had mouth or genital sores, or sore throat, ear tenderness, odd smells from sweat/urine/stool, or rashes..... then, it's way less likely that it's uveitis.
 
Messages
24
Likes
30
Have you had an ophthalmologist look for Uveitis? It prob would not be related to Vit B... but it is something that can happen to us, due to increased bacteria in our bodies and increased autoimmunity.

That said, if you haven't had mouth or genital sores, or sore throat, ear tenderness, odd smells from sweat/urine/stool, or rashes..... then, it's way less likely that it's uveitis.
Thanks for the tip! Based on the symptoms I don't have the characteristic "red eye" symptom.

I used to have dry cracking skin on my palms and easily chapped lips which seems to have been "fixed" with b-vitamin supplements. I am also noticing significantly more skin cell shredding from the inside of my mouth. I am now wondering if t he same thing is happening on my eyelids which may be causing the burning sensation when they get washed into my eyes.